# SDR AALA202507232760

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 34,082 hours, 4,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A JUMPSEAT DOOR 1L FLASHLIGHT BATTERY SHOWS RED. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT F/A JUMPSEAT 1L IAW AMM 25-64-00.
